# SDR AMTA200300458

- Difficulty date: March 25, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 COMPARTMENT FLOORBEAM CORRODED FS 1685 LBL 40.  FABRICATED NEW CARGO FLOOR TRACK SECTION LBL 40 FS 1685-1725.  INSTALLED CARGO FLOOR TRACK IAW 51-40-01 SRM.  (M)
